How long does tamoxifen stay in your system after you stop t...

 avatar
4 months ago #511
Stacey
Guest

I know these posts are old Been in Tamoxifen six months bad side effects weight gain etc bad leg pain 24/7 and waking up in a puddle of sweat. My oncologist suggested going off for 30 days. I was shocked. I'm always tired and miserable. I want to live but not like this.

Sponsored Links
Hodgy avatar
4 months ago #512
Hodgy
Ace
Blogs: 13
Forum: 705
Votes: 9

Hi Stacey, I am sorry to hear of all the side effects you are having. Speak again with your oncologist. Ask if there is another AI medicine you can take besides Tamoxifen. Be willing to try something different. All of us have a different side effects just as all of our breast cancers are not exactly the same. That also means that our percentage for a recurrence for bc is also not the same. Ask your oncoligist what your particular percentage of recurrance would be if you continue taking Tamoxifen and what your percentage of recurrance would be if you stopped. Then, make a decision as to what is best for you. Best wishes and a hug...

 avatar
4 months ago #513
Stacey
Guest

Thank you. I just saw my oncologist last week. She said to go off for 30 days to see if it was the actual cause. Then we will go from there. Bloodworm all clear again 😊 I thought the percentage was high but she said my treatment was good that 30 days off would be ok. It has been 5 and still not feeling any better. I'll let you know after 30 😊

Sponsored Links
Hodgy avatar
4 months ago #514
Hodgy
Ace
Blogs: 13
Forum: 705
Votes: 9

You are welcome Stacey. Yes, please let us know your results after 30 days. Remember, we listen and we care. Best wishes.

 avatar
1 week ago #515
Maria
Guest

I was on tamoxifen for 6 months. Recently decided to stop since i was getting severe leg cramps and swelling. The charley horses were so painful...i could deal with the hot flashes but not that pain. My doctor didnt think it was from that med but i have friends who went through the same thing. Its been about 24 days off it and starting to feel bit better. Not sure if im going to get back on it.

 avatar
1 week ago #516
Lynn
Guest

You might consider cutting your dose in half to 10mg. I also have found exercise helps decrease side effects. I stopped meds before but also had breast cancer return. I am tolerating the 10mg.

 avatar
1 week ago #517
Maria
Guest

I was diagnosed with DCIS and they were able to get the portion out. This was very early stages so i was blessed not to have gone thru what many others have. I didnt even need radiation. I havent been able to function... im going to have to think about whether i want to restart but tnx for the advise

Sponsored Links
18
By entering this site you declare you are 18 or older, you read and agreed to its Terms, Rules & Privacy and you understand that your use of the site's content is made at your own risk and responsibility. Copyright © 2006 - 2018 BC Advisor